On minimal periods of functional-differential equations and difference inclusions

Tom 54 / 1991

M. Medveď Annales Polonici Mathematici 54 (1991), 263-270 DOI: 10.4064/ap-54-3-263-270

Streszczenie

We prove several results on lower bounds for the periods of periodic solutions of some classes of functional-differential equations in Hilbert and Banach spaces and difference inclusions in Hilbert spaces.

Autorzy

  • M. Medveď

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek